S.P Pharmaceuticals
S.P Pharmaceuticals
PANCHKULA, Barwala, Haryana
GST No. 06BAAPG8125R2ZE
TrustSEAL Verified
Call 0804895358076% Response Rate
SEND EMAIL
 

Pharma Syrup

Pioneers in the industry, we offer levocetirizine 2.5mg + montelukast 4mg syrup suspension and paracetamol 250mg + phenylephrine 5mg + chlorpheniramine maleate 2mg syrup from India.

LEVOCETIRIZINE 2.5MG + MONTELUKAST 4MG SYRUP SUSPENSION

LEVOCETIRIZINE 2.5MG +  MONTELUKAST 4MG SYRUP SUSPENSION
  • LEVOCETIRIZINE 2.5MG +  MONTELUKAST 4MG SYRUP SUSPENSION
  • LEVOCETIRIZINE 2.5MG +  MONTELUKAST 4MG SYRUP SUSPENSION
Get Best Quote
Approx. Price: Rs 98 / BottleGet Latest Price

Product Details:

Minimum Order Quantity100 Bottle
Packaging Size60 ml
CompositionLEVOCETIRIZINE 2.5MG + MONTELUKAST 4MG
Prescription/Non prescriptionPrescription
BrandLEVOPIE M SYRUP
Also GivesPCD Pharma Franchise
FormSyrup
Shelf life24 MONTH
Country of OriginMade in India

Levocetirizine+Montelukast 2.5mg/4mg Syrup is commonly prescribed in children to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes. It may also help in the treatment of asthma and skin allergies.
Request
Callback


Additional Information:

  • Delivery Time: 7 DAYS
  • Packaging Details: 60ML
Yes! I am Interested

PARACETAMOL 250MG + PHENYLEPHRINE 5MG + CHLORPHENIRAMINE MALEATE 2MG SYRUP

PARACETAMOL 250MG + PHENYLEPHRINE 5MG + CHLORPHENIRAMINE MALEATE 2MG SYRUP
  • PARACETAMOL 250MG + PHENYLEPHRINE 5MG + CHLORPHENIRAMINE MALEATE 2MG SYRUP
  • PARACETAMOL 250MG + PHENYLEPHRINE 5MG + CHLORPHENIRAMINE MALEATE 2MG SYRUP
Get Best Quote
Approx. Price: Rs 75 / BottleGet Latest Price

Product Details:

Minimum Order Quantity100 Bottle
Usage/ApplicationHospital
Pack TypeBox
Packaging TypeBOX
Brand NamePARAGUF COLD DS
ManufacturerMACE BIOTECH
Also givesPCD Pharma Franchise
Country of OriginMade in India

Chlorpheniramine Maleate + Paracetamol + Phenylephrine is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Request
Callback


Additional Information:

  • Delivery Time: 7 DAYS
  • Packaging Details: 60ML
Yes! I am Interested
X

Explore More Products

View All Products




Reach Us
Ashish Garg (Proprietor)
S.P Pharmaceuticals
Plot No. 183, Hsiidc, Alipur, Industrial Estate Barwala
PANCHKULA, Barwala - 134118, Haryana, India


Call Us


Send E-mail